Couldn't find what you looking for?

TRY OUR SEARCH!

i was on yaz for 7 months and then switched to ortho tri-cyclen lo..and i have had brown discharge for a week now... me and my bf dont use condoms.. can this be pregnancy or just because i switched?

Loading...

Hi: Brown discharge is a sign of older blood - or the month old lining of your uterus. So do I assume that you have had barely a period on Yaz for 7 months? If so that is what it will be. However,!!!!! Brown spotting can also indicate the fertilized egg implanting into the lining of your uterus.\

That been said, I really doubt you are pregnant because you went from one BC to the other. And usually the brown spotting of a fertilization taking place, happens for a day or so. So pretty sure it's just passing of the old lining. Good luck!
Reply

Loading...

Have you had any other symptoms aside from spotting or is that it? Usually pregnancy is accompanied by other symptoms but obviously it's a bit too early to tell. Switching birth controls can cause a bit of a flux with your hormones so it is at times advisable to use condoms until everything straightens itself out but typically there is not a problem. Keep us posted and try taking a pregnancy test. Thanks!
Reply

Loading...